# SDR REXA2012081601264

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 17,188 hours, 14,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT OVERWING EMERGENCY LIGHT BULB NR 3 IAW AMM 33-51-21.  OPS CHECKED GOOD.
